coppercoil side affects - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 04-15-2014, 09:24 AM - Thread Starter
 
Ratchit's Avatar
 
Join Date: Apr 2014
Posts: 1
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

I have two daughters 2 (3 in June) and 9 before having both I have had the copper coil as anything with hormone gives me migraine.  With the first had the coil removed got pregnant and then had it put back after she was born no problems what so ever.  I had it removed for my second and then again had it put back after she was born, now she will be 3 in June so I would say I’ve had it for 2 ½ years, the last 6-12mnths I have had the following symptoms, anxiety, depression, tiredness, irritable and in the last week or so I’ve started with palpitations, I’ve never had this before I’m usually a string outgoing person and would have never said that I would ever become depressed as its not in my nature.  I also have long periods which is not unusual for me but again over the last 6-12mnths I’ve been spotting in-between and my sex drive has gone on vacation with a one way ticket I think!!!!!!!  After reading some of these comments I’m considering having this out, although I have been down the GP route he said ‘it couldn’t be the coil as no hormone’ and prescribed me anti-depressants which I took back to him after one week due to side effects.  Can anyone help me in my decision or does anyone have a similar story??

Ratchit is offline  
Sponsored Links
Advertisement
 
Old 04-23-2014, 10:21 PM
 
tracyamber's Avatar
 
Join Date: May 2011
Posts: 3,777
Mentioned: 213 Post(s)
Tagged: 0 Thread(s)
Quoted: 71 Post(s)
Does anyone have a similar story or advice?
Bump
tracyamber is offline  
 

Tags
Family Planning
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off